# SDR ASAA2015110213605

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 54,083 hours, 24,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 8 ABC, AND 9-18 DEF WENT OFF PRIOR TO 15 MINS.  ACFT GROUNDED.  R & R, AND TESTED EMERGENCY EXIT LIGHT BATTERY PACKS AT BS 603 LT & RT, SIDEWALL IAW MM 33-51-06-960-805.  TESTS PASS, OK FOR SERVICE.  BATTERIES 
INSTALLED AT 03:00.
